# SDR HAIHEEA9830

- Difficulty date: May 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911EB
- Make and model: Bolkms BO105S
- Aircraft serial: S812
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Shield
- Part number: 6890040
- Condition: Cracked
- Location: Nr 1 Nozzle
- Component: 6898735
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO TURBINE #1 AND #2 WHEEL CYCLES.  UPON INSPECTION OF TURBINE PARTS NOTED:  CRACKED BEYOND SERVICEABLE LIMITS ON #1 NOZZLE SHIELD ABOUT 75 PERCENT AROUND DOME AND EXTENDING INTO THE CENTER OF DOME UNDER DEFLECTOR.  CEB-A-1341 WASCOMPLIED WITH 1-30-96, #1 NOZZLE SHIELD T.S.O. 1598:35, NO UNUSUAL CONDITIONS NOTED.  UPON REMOVAL OF #1 NOZZLE SHIELD T.S.O. 2124:20, COMPLIED WITH CEB-A-1342 REV. 1 .310 STAINLESS STEEL TEST POSITIVE. RETURNED PART TO ALLISON ENGINE CO. PER CEB-A-1342, REV. 1 INSTRUCTION ON AFA#31052A.
